# SDR SWAA2023040509428

- Difficulty date: February 22, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 BL 0 CENTER SECTION 2023-142550<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 BL 0 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 273A9112 SHEET 31 REV -. MATERIAL USED: BAC1490-2883; P.O. 2022 17809. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] CORRECTED STEP 2: REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 BL 0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. MATERIAL USED: BAC1490-2883; P.O. 2022 17809. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3: REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 BL 0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. MATERIAL USED: BAC1490-2883; P.O. 2022 178029. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 BL 0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. MATERIAL USED: BAC1490-2883; P.O. 2022 178029. SEE INDIVIDUAL SIGN OFF BELOW. RII
